MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3219
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced undesired nerve stimulation with their scs system.In turn, reprogramming was unable to resolve the issue.As a result, surgical intervention may be pending to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer report number: 3006705815-2023-04755.Additional information indicates that surgical intervention was undertaken on (b)(6) 2023 wherein the lead was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
A patient experiencing ineffective therapy and stimulation sensation regardless of therapy off or on was reported to abbott.The patient experienced undesired nerve stimulation with their scs system.Reprogramming was unable to resolve the issue.The rep identified high impedances on multiple contacts.A review of salesforce showed that a surgical procedure took place on (b)(6) 2023 with replacement of ipg and lead.The ipg was replaced for inability to use stim due to painful stim while in use.In an update posted on 30 jan 2024 it was reported the patient¿s system worsened.The new ipg did not provide any relief.The physician agreed to remove the abbott stimulator completely when they could work in their scheduled.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
 
Event or Problem Description
Medwatch form mw5150045 received on 30jan2024 reporting the ipg replacement which happened on (b)(6) 2023.

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16885102
Report Number1627487-2023-01994
Device Sequence Number6043311
Product Code LGW
UDI-Device Identifier05415067017628
UDI-Public05415067017628
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2011
Device Model Number3219
Device Catalogue Number3219
Device Lot Number2801817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer07/11/2023
08/24/2023
04/08/2024
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date08/01/2023
08/31/2023
04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight45 KG